# SDR 2023F00327

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: General aviation
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 14,547 hours, 9,454 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 695230530
- Part serial: NA
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER COWL FWD INB EDGE DAMAGED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ41994M1 DATED NOVEMBER 12, 2023; RH ENGINE UPPER COWL FWD INB EDGE DAMAGED.
